DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4900

Title: Remarks on the zeros of the associated legendre functions with integral degree
Authors: Van Diejen, J.F.
Keywords: Hypergeometric functions; Integrable systems; Inverse scattering theory; Solitons
Issue Date: 2007
Publisher: Springer Netherlands
Citation: Acta Applicandae Mathematicae 99(3):293-299
Abstract: We present some formulas for the computation of the zeros of the integral-degree associated Legendre functions with respect to the order.
Description: J. F. van Diejen. Instituto de Matemática y Física, Universidad de Talca, Casilla, 747 Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4900
ISSN: 0167-8019
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.9 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback